# SDR ASAA12511013

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,928 hours, 4,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE HAS DAMAGE ON RT SIDE BELOW AIR INTAKE.  LOCATION OF DAMAGE BETWEEN STA 1043 AND 1048 AND STRINGERS 17AR AND 18R.  ACCOMPLISHED HFEC REF BNDT 51 00 00 PART 6 FIG 23 CRACK INDICATED 3.75 NOTED INSIDE.  COMPLETED CONDITIONAL INSP REF AMM 05 51 59 200 801.  ACCOMPLISHED REPAIR PER SRM 53 00 01 REPAIR 3. EA 800 53EA 07234 COMPLIED WITH FOR FASTENER CLARIFICATION.
